# SDR 07FDEA02404

- Difficulty date: July 9, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6943668
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY FRAME SHEAR TIE IS BUCKLED/CRACKED BS 720E, 2 "OB OF STR 26L, WL 151 (MKD).  REMOVED SHEAR TIE, FORMED, HEAT TREATED, TREATED, PRIMED AND MATCH DRILLED NEW SHEAR TIE.  INSTALLED SHEAR TIE REF SRM 51-30-2, REF DRAWING 69-43668, SRM 51-10-2.
